# SDR MASA200500530

- Difficulty date: July 8, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 9,019 hours, 7,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64643
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT BOUND PILOT FOUND EMERGENCY FLOOR LIGHTS BETWEEN ROW 1 & 5 TO BE INOP.  MX REPLACED CABLE ASSY & ACFT CONTINUED OPERATIONS.
